# SDR ASAA2014100909559

- Difficulty date: October 9, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C333672
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 967CORRODED.  ACFT GROUNDED.  REMOVED AND INSTALLED NEW FLOOR SUPPORT BETWEEN BS 947-967 IAW SRM 51-40-02-0G-0.
